# SDR SWAA2013062617609

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 25,871 hours, 16,905 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 39281375001
- Part serial: EFS35224
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD TO EXTEND NOSE GEAR MANUALLY.  STOWED EMERGENCY EXTEND HANDLE FOR NORMAL OPERATIONS.  NOTICED GEAR HANDLE EXTENDED DURING CRUISE.  REPAIRED NOSE LANDING GEAR IAW W/O 286867.
